RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 4, Pages 577–597 (Mi de7450)  

This article is cited in 5 scientific papers (total in 5 papers)

Ordinary Differential Equations

Equiconvergence, with a trigonometric series, of expansions in root functions of the one-dimensional Schrödinger operator with complex potential in the class $L_1$

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (2212 kB)

English version:
Differential Equations, 1991, 27:4, 401–416

Bibliographic databases:
UDC: 517.927.25+517.5
Received: 15.11.1990

Citation: V. A. Il'in, “Equiconvergence, with a trigonometric series, of expansions in root functions of the one-dimensional Schrödinger operator with complex potential in the class $L_1$”, Differ. Uravn., 27:4 (1991), 577–597; Differ. Equ., 27:4 (1991), 401–416

Citation in format AMSBIB
\Bibitem{Ili91}
\by V.~A.~Il'in
\paper Equiconvergence, with a trigonometric series, of expansions in root functions of the one-dimensional Schr\"odinger operator with complex potential in the class $L_1$
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 4
\pages 577--597
\mathnet{http://mi.mathnet.ru/de7450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1120155}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 4
\pages 401--416


Linking options:
  • http://mi.mathnet.ru/eng/de7450
  • http://mi.mathnet.ru/eng/de/v27/i4/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “The basis property on compact sets of root functions of second-order differential operators”, Russian Math. (Iz. VUZ), 42:4 (1998), 37–50  mathnet  mathscinet
    2. I. V. Sadovnichaya, “Equiconvergence theorems for Sturm–Lioville operators with singular potentials (rate of equiconvergence in $W_2^\theta$-norm)”, Eurasian Math. J., 1:1 (2010), 137–146  mathnet  mathscinet  zmath
    3. I. V. Sadovnichaya, “Equiconvergence of eigenfunction expansions for Sturm-Liouville operators with a distributional potential”, Sb. Math., 201:9 (2010), 1307–1322  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
    5. I. V. Sadovnichaya, “Equiconvergence of spectral decompositions for the Dirac system with potential in Lebesgue spaces”, Proc. Steklov Inst. Math., 293 (2016), 288–316  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:73
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020